A new constraint programming approach for the orthogonal packing problem

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01378284
Contributor : Antoine Jouglet <>
Submitted on : Sunday, October 9, 2016 - 7:14:57 PM
Last modification on : Thursday, May 16, 2019 - 3:54:07 PM

Identifiers

Citation

François Clautiaux, Antoine Jouglet, Jacques Carlier, Aziz Moukrim. A new constraint programming approach for the orthogonal packing problem. Computers and Operations Research, Elsevier, 2008, 35 (3), pp.944 - 959. ⟨10.1016/j.cor.2006.05.012⟩. ⟨hal-01378284⟩

Share

Metrics

Record views

231